标题:A genus-4 topological recursion relation for Gromov-Witten invariants
作者:Wang, Xin
作者机构:[Wang, Xin] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
通讯作者:Wang, X
通讯作者地址:[Wang, X]Shandong Univ, Dept Math, Jinan 250100, Peoples R China.
来源:SCIENCE CHINA-MATHEMATICS
出版年:2020
卷:63
期:1
页码:101-112
DOI:10.1007/s11425-017-9258-7
关键词:topological recursion relation; moduli space of curves; Gromov-Witten; invariants
摘要:In this paper, we give a new genus-4 topological recursion relation for Gromov-Witten invariants of compact symplectic manifolds via Pixton's relations on the moduli space of curves. As an application, we prove that Pixton's relations imply a known topological recursion relation on M g;1 for genus g <= 4.
收录类别:SCIE
资源类型:期刊论文
TOP